# SDR 98ZZZX1545

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight Ring
- Part number: 192103
- Condition: Failed
- Location: Governor
- Part time: 1,800 hours
- Component: Woodward, C210769
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINT, COULD NOT MAINTAIN RPM'S.  UPON BENCH, FOUND THAT GOVERNOR WOULD GO 200 RPM'S ABOVE SPECS.  DISASSEMBLY REVEALED THAT THE RING HAD BROKEN AND ALLOWED THE FLY PIN TO COME OUT RESULTING IN ONE SIDE OF THE FLYWEIGHT TO BE STUCK AND DISLOGED AND LAYING IN FLYWEIGHT CUP.  NO METAL WAS FOUND IN GEAR POCKETS, BUT ANY FURTHER OPERATION WOULD HAVE MULTIPLIED THE SEVERITY OF THIS PROBLEM.
